American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] José-Manuel Rey. The role of Billingsley dimensions in computing fractal dimensions on Cantor-like spaces. Proc. Amer. Math. Soc. 128 (2000) 561-572. MR 1641089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yongluo Cao. The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors. Proc. Amer. Math. Soc. 127 (1999) 1877-1883. MR 1487360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sylvia Novo and Rafael Obaya. Bidimensional linear systems with singular dynamics. Proc. Amer. Math. Soc. 124 (1996) 3163-3172. MR 1328366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marco Martens and Charles Tresser. Forcing of periodic orbits for interval maps and renormalization of piecewise affine maps. Proc. Amer. Math. Soc. 124 (1996) 2863-2870. MR 1343712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Matthew Nicol. A Bernoulli toral linked twist map without positive Lyapunov exponents . Proc. Amer. Math. Soc. 124 (1996) 1253-1263. MR 1327031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. R. Carroll. Cycles in $C\sp r$-twists . Proc. Amer. Math. Soc. 123 (1995) 927-934. MR 1219722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zaqueu Coelho, Artur Lopes and Luiz Fernando da Rocha. Absolutely continuous invariant measures for a class of affine interval exchange maps . Proc. Amer. Math. Soc. 123 (1995) 3533-3542. MR 1322918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. Iwanik. Cyclic approximation of irrational rotations . Proc. Amer. Math. Soc. 121 (1994) 691-695. MR 1221724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Víctor Jiménez López. Paradoxical functions on the interval . Proc. Amer. Math. Soc. 120 (1994) 465-473. MR 1172952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] P. Góra and A. Boyarsky. A matrix solution to the inverse Perron-Frobenius problem . Proc. Amer. Math. Soc. 118 (1993) 409-414. MR 1129877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Xiao Ping Gu. The Hausdorff dimension of self-similar sets under a pinching condition . Proc. Amer. Math. Soc. 118 (1993) 1281-1289. MR 1181166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Steve Alpern and V. S. Prasad. Topological ergodic theory and mean rotation . Proc. Amer. Math. Soc. 118 (1993) 279-284. MR 1143014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mustafa Akcoglu, Alexandra Bellow, Andrés del Junco and Roger L. Jones. Divergence of averages obtained by sampling a flow . Proc. Amer. Math. Soc. 118 (1993) 499-505. MR 1143221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk. A characterization of the uniquely ergodic endomorphisms of the circle . Proc. Amer. Math. Soc. 117 (1993) 711-714. MR 1112484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Mike Hurley. Noncompact chain recurrence and attraction . Proc. Amer. Math. Soc. 115 (1992) 1139-1148. MR 1098401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Stewart Baldwin. On the existence of invariant measures that behave like area . Proc. Amer. Math. Soc. 115 (1992) 89-96. MR 1112485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kyewon Koh Park. ${\rm GL}(2,{\bf Z})$ action on a two torus . Proc. Amer. Math. Soc. 114 (1992) 955-963. MR 1059631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jane M. Hawkins and Cesar E. Silva. Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure . Proc. Amer. Math. Soc. 111 (1991) 455-463. MR 1045139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] You-Shi Lou. The existence of absolutely continuous invariant measures for $C\sp {1+\epsilon}$ Jablonski transformation in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 109 (1990) 105-112. MR 1004420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert Sine. A nonlinear Perron-Frobenius theorem . Proc. Amer. Math. Soc. 109 (1990) 331-336. MR 948156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. B. Wagoner. Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers . Proc. Amer. Math. Soc. 109 (1990) 527-536. MR 1012941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] John Franks and Michał Misiurewicz. Rotation sets of toral flows . Proc. Amer. Math. Soc. 109 (1990) 243-249. MR 1021217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Nobuya Watanabe. On topological entropy of group actions on $S\sp 1$ . Proc. Amer. Math. Soc. 106 (1989) 245-249. MR 965946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] P. Góra and A. Boyarsky. Approximating the invariant densities of transformations with infinitely many pieces on the interval . Proc. Amer. Math. Soc. 105 (1989) 922-928. MR 953006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2